• Welcome to Avian Avenue! To view our forum with less advertisments please register with us.
    Memberships are free and it will just take a moment. Click here

I dont know what to do anymore

Millymb23

Meeting neighbors
Joined
11/5/21
Messages
31
Real Name
Milly
@Millymb23 - I wanted to make you aware that I was the person who mentioned that steroids aren't good for birds. This is what you said about my post, " Oh god should I use the steriods!? No I didn't tell him cause someone on here said steriods are bad for birds, that it can ruin their livers."

This is what I actually said.
"Monitor him closely. Try to give him the meds again - they are all that is between him and the infection. Baytril is known to upset the digestive system of a bird, so make sure he eats before administering the Baytril.

Keep your bird warm and as quiet as possible until you can talk to your vet. Perhaps setting up a hospital cage would be beneficial.

Did he actually regurgitate or vomit?

How are you giving the Baytril? By injection or by mouth? Are you toweling him?
Check that you made the solution of steroids correctly, per instrructions.

My vet almost never gives a bird steroids. They lower the immune system and cause stomach ulcers and are very hard on the liver. Check with your vet on why he is giving steroids and if he feels they are necessary.

Please keep us informed. "

I did not tell you not to use the steroids and I did recommend that you consult with your vet.

Your intimation that I said something I didn't and it influenced you to ignore your vet, upset me. Please be careful how you interpret and report of posts.
No. I wasn't talking about your post it was on another forum that told me that then I came here, and asked then I asked again cause he had his recent check up.
 
Top